# SDR DALA2021012100402

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 6,120 hours, 2,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TOOLING DAMAGE ON "T" CHORD STATION 188, FOUR INCHES BELOW WL 200.  FABRICATED REPAIR DOUBLER, PER ER/A 589265 REV ORIGINAL.  INSTALLED REPAIR DOUBLER, PER ERA 589265-14 REV ORIGINAL.  FASTENERS COMPLETE THROUGH REPAIR CHORD, WEB AND BRACKET.  REPAIR FASTENERS IN SKIN NEED INSTALLED.  COMPLETED REPAIR INSTALATION, PER ER/A INSTRUCTIONS 589296-14.
